# SDR ASOA20140516069

- Difficulty date: May 16, 2014
- Submitted: May 16, 2014
- Operation: Air carrier
- Aircraft: N29917
- Make and model: Emb EMB-145LR
- Aircraft serial: 145414
- Aircraft time: 31,890 hours, 24,356 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: 14590029001
- Condition: Cracked
- Location: Frame 20
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK,  STRINGER 3L AT FRAME 20 IS CRACKED.  MAINTENANCE R & R STRINGER IAW SRM 51-40-02.  ACFT APPROVED FOR RETURN TO SERVICE.
